# SDR IXXA20170213124

- Difficulty date: December 12, 2016
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 390-434
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 412 - 434 STRINGER 35R, CORROSION AROUND STRINGER FASTENERS COMMON TO THE FUSELAGE SKIN. REPAIRED DAMAGED SECTION OF THE STRINGER IAW SRM 53-00-03, FIGURE 201, AND ENGINEERING DOCUMENT 47224REA38.
